# SDR ASOA20160423021

- Difficulty date: April 23, 2016
- Submitted: April 23, 2016
- Operation: Air carrier
- Aircraft: N29917
- Make and model: Emb EMB-145LR
- Aircraft serial: 145414
- Aircraft time: 36,477 hours, 27,959 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Fitting
- Part number: 14529426001
- Condition: Cracked
- Location: Engine Mount
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, THE RT ENGINE LOWER FWD MOUNT YOKE FITTING WAS FOUND TO BE CRACKED.  MAINTENANCE R & R THE FITTING IAW EC5450-01199.  THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
